Tinnitus After One Week of Zyban to Quit Smoking

Discussion in 'Support' started by Jeronimo, Sep 24, 2016.

    1. Jeronimo

      Jeronimo Member

      Tinnitus Since:
      3
      Cause of Tinnitus:
      Zyban
      Hi,
      So I started taking Zyban (bupropion) to quit smoking, one week later I started hearing ringing in my ears and immediately stopped.
      3 years later and I still have Tinnitus :eek:.

      Doctor said there is nothing could be done so I learned to live with it.

      I wonder what may happen if I try taking Zyban again for short period could tinnitus go away ? Or can it worsen my condition?? Does it worth the risk ?

      Thanks !
       
    2. MartinH
      Angry

      MartinH Member

      Location:
      Guam, USA
      Tinnitus Since:
      03/2018
      Cause of Tinnitus:
      Who Knows?
      I've been on 150mg wellbutrin for several years, I never had any issues with it. From what I've read, and I certainly haven't read everything, most people have problems when they up their dose. My T is (apparently) the result of mild hearing loss. I'm still taking it and none of the MD's have said anything about it. It keeps me off smoking and keeps me calm. I wouldn't personally risk it if you're sure your T was caused by it. You might want to have a hearing test if you haven't already. I had no idea I'd lost some of my hearing until they tested. me.
       

Share This Page

Loading...